# SDR DALA2021061803319

- Difficulty date: June 17, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 83,772 hours, 38,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1382-1400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 CORROSION ON FLOOR STRINGERS RBL 2.90 STA 1382-1440, LBL 7.55 STA 1404-1411 AND RBL 7.55 STA 1415-1417 AT AFT CARGO COMPARTMENT (IN REF NRC:00424). CORRECTIVE ACTION: SUMMARY NRC 00826 CORROSION LEVEL 2:STRINGERS RBL 2.90, RBL 7.55 AND LBL 7.55 ON STA 1345 TO 1445 WERE REPLACED PER B-757-200 SRM. (1843656)
